# SDR ZZDA2010363

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT AFT COMPARTMENT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY AND BATTERY ASSEMBLY AT AFT COMPARTMENT.
